# SDR SWAA2023011078638

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOORBEAM FWD FLANGE FASTENER HOLES BS 986.5, LBL 45.   REMOVED CORROSION IAW SRM 51-40-02-0G-0,  INSTALLED A REPAIR ANGLE AND STRAP IAW SRM 53-70-51-2R-6, ALTERNATIVE 4, FIGURE 205, SRM 51-40-02-0G, SRM 51-40-02-0G-0, AND SRM 51-20-05-0G-0.
